# SDR HALA2018120400628

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,083 hours, 6,235 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 43282690001
- Part serial: 43024
- Condition: Malfunctioned
- Location: Trim Tank
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO-SHUT DOWN @ GATE FUEL TRIM LINE FAULT. // REMOVED & REPLACED TRIM TANK INLET VALUE ACTUATOR PER AMM 28-27- 
52. FUEL TRIM LINE FAULT NO SHOW. BLEED APU FUEL LINE. OPS CHK OK. OK FOR SVC
